


default search action
"Finite edge-transitive dihedrant graphs."
Jiangmin Pan et al. (2012)
- Jiangmin Pan, Xue Yu, Hua Zhang, Zhaohong Huang:
Finite edge-transitive dihedrant graphs. Discret. Math. 312(5): 1006-1012 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.